# SDR UIEA201000182

- Difficulty date: April 21, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 98,096 hours, 20,040 cycles
- Engine: Ge CF650E2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Damaged
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON THE LONG FIXED CORE EXHAUST NOZZLE (LFCEN) ON THE NR 2 ENGINE. THE PUNCTURE IS APPROX 0.25" WIDE, APPROX 5.0 INCHES FROM THE T/E OF THE EXHAUST SLEEVE AT THE 3:00 POS. SMOOTH THE EDGES OUT USING STANDARD PRACTICES AND ELEMENTARY OPERATIONS. REPLACE NOZZLE AT THE NEXT "A" CHECK. EO 4778A145.
